Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Severe dry mouth after the treatment for salivary gland infection with clindamycin. Side effect?

Following treatment for a considerable salivary gland infection with Clindamycin twice daily, I have experienced severe dry mouth for the duration of illness and treatment to present, and intense heartburn, if you will, x 3 days past. Both of which are new experiences for me. I completed the 10 day treatment on 04April2013. Are these possible medication side effects or simply coincidence?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query.
You were feeling severe dryness in mouth and intense heartburn.
Actually these both things were related to antibiotics's side effects and of course were due to salivary gland infection.
In infection these is increase in the temp of body hence dryness in mouth.
When patient take some medicines naturally he will feel some anxiety and that anxiety produces heartburn.
So your's all problems were interlinked with each other.
I hope till you have recovered from illness. Good luck for healthy life style. Dr. HET
Answered: Fri, 12 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor